# SDR UALA2011102405753

- Difficulty date: October 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 43,953 hours, 11,464 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 219000046
- Part serial: 9601C
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OUTBOARD REVERSER CENTER ACTUATOR LEAKING.  REPLACED NR 2 REVERSER OTBD LEAKING ACTUATOR PER MM, OPS CHECK NORMAL.
